The dependence of FMD% on baseline diameter: a problem solved by allometric scaling

Hdl Handle:
http://hdl.handle.net/10149/322691
Title:
The dependence of FMD% on baseline diameter: a problem solved by allometric scaling
Authors:
Atkinson, G. (Greg)
Affiliation:
Teesside University. Health and Social Care Institute.
Citation:
Atkinson, G. (2013) 'The dependence of FMD% on baseline diameter: a problem solved by allometric scaling' Clinical Science; 125 (1): 53-54
Publisher:
Portland Press
Journal:
Clinical Science
Issue Date:
Jul-2013
URI:
http://hdl.handle.net/10149/322691
DOI:
10.1042/CS20120690
Type:
Article
Language:
en
ISSN:
0143-5221
EISSN:
1470-8736
Rights:
Subject to restrictions author can archive post-print (ie final draft post-refereeing). For full details see http://www.sherpa.ac.uk/romeo [Accessed: 09/07/2014]

Full metadata record

DC FieldValue Language
dc.contributor.authorAtkinson, G. (Greg)en
dc.date.accessioned2014-07-09T09:46:13Z-
dc.date.available2014-07-09T09:46:13Z-
dc.date.issued2013-07-
dc.identifier.citationClinical Science; 125 (1): 53-54en
dc.identifier.issn0143-5221-
dc.identifier.doi10.1042/CS20120690-
dc.identifier.urihttp://hdl.handle.net/10149/322691-
dc.language.isoenen
dc.publisherPortland Pressen
dc.rightsSubject to restrictions author can archive post-print (ie final draft post-refereeing). For full details see http://www.sherpa.ac.uk/romeo [Accessed: 09/07/2014]en
dc.titleThe dependence of FMD% on baseline diameter: a problem solved by allometric scalingen
dc.typeArticleen
dc.identifier.eissn1470-8736-
dc.contributor.departmentTeesside University. Health and Social Care Institute.en
dc.identifier.journalClinical Scienceen
or.citation.harvardAtkinson, G. (2013) 'The dependence of FMD% on baseline diameter: a problem solved by allometric scaling' Clinical Science; 125 (1): 53-54-
All Items in TeesRep are protected by copyright, with all rights reserved, unless otherwise indicated.